Categories

Categories

Additional Information

Additional Information

Account Navigation

Account Navigation

Currency - All prices are in AUD

Currency - All prices are in AUD
 Loading... Please wait...
drugsupplystore.com

Categories

Categories

Unisom SleepGels Liquid Filled SoftGels 60 ea

$14.65

Unisom SleepGels Liquid Filled SoftGels 60 ea

$14.65
SKU:
158156
Shipping:
Calculated at checkout
Share

Product Description

Unisom SleepGels Liquid Filled SoftGels 60 ea

Description:

  • Cabin Crews, Executive, factory workers and any one who works different shifts and has problem with sleeping can try Unisom SleepGels.
  • Relax.Unisom SleepGels help you fall asleep fast and wake up energized.
  • The liquid-filled softgels leave no chalky taste behind like some other pills and are proven to be safe and non-habit forming.
  • With the help of the #1 Pharmacist Recommended Sleep-Aid Ingredient,
  • Unisom SleepGels reduce your natural urge to stay awake.
  • You not only fall asleep faster, you also sleep soundly.

Directions:

  • Adults and children 12 years of age and over: 1 softgel (50 mg) at bedtime if needed, or as directed by doctor.

What Is Diphenhydramine HCl?

  • Diphenhydramine HCl, the #1 Pharmacist Recommended Sleep-Aid Ingredient,
  • Is a non-habit forming antihistamine that helps you get a safe, restful night’s sleep. It works by blocking the effects of a naturally occurring neurotransmitter your body makes called histamine.
  • When histamine is reduced, you experience drowsiness, which allows you to fall asleep faster and stay asleep longer

Active ingredient:
Diphenhydramine HCl 50 mg (in each soft gel)

Inactive Ingredients:

blue 1, gelatin, glycerin, polyethylene glycol, polyvinyl acetate phthalate, propylene glycol, sorbitol, titanium dioxide, water (245-189)

Warnings:

  • Do not use:for children under 12 years of age, with any other product containing diphenhydramine, even one used on skin

Ask a doctor  before use if you have:

  • Breathing problem such as emphysema or chronic bronchitis
  • Glaucoma
  • Trouble urinating due to an enlarged prostate gland
  • Ask a doctor or pharmacist before use if you are taking sedatives or tranquilizers
  • When using this product avoid alcoholic drinks
  • Stop use and ask a doctor if sleeplessness persists continuously for more than two weeks. Insomnia may be a symptom of serious underlying medical illness.
  • If pregnant or breast-feeding, ask a health professional before use.
  • Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Customer Questions and Answers:

Q1. Does this sleeping gel really works?

  • Yes, You not only fall asleep faster, you also sleep soundly.

Q2. Are this phills safe to use?

  • The liquid-filled softgels leave no chalky taste behind like some other pills and are proven to be safe and non-habit forming.

Q3. Do you ship Unisom SleepGels to Australia?

  • Yes we do ship to Australia and world wide. 

Q4. Do you sell this product in larger quantity?

We do have a ad to sell this product in case packs of 24.  You can visit Wholesale Unisom SleepGels Liquid Filled Softgels 60 ea (CASE OF 24)

 

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

 

 

Product Videos

Product Reviews

Find Similar Products by Category